# SDR HNAA2011062300188

- Difficulty date: May 5, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PAX DOOR LOWER SILL AT DOOR SEAL INFLATION FITTING.  REMOVED CORROSION IAW SRM 51-20-11.  FOUND TO BE WITHIN LIMITS, TREATED WITH ALODINE, PRIMED IAW -8 -100 SRM51-20-26.
